RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 5, Pages 21–29 (Mi ivm887)  

This article is cited in 2 scientific papers (total in 2 papers)

Averaging transformation of sets and functions on Riemann surfaces

V. N. Dubinin, V. Yu. Kim

Institute of Applied Mathematics, Far-Eastern Branch of the Russian Academy of Sciences

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:5, 19–27

Bibliographic databases:

UDC: 517.54
Received: 18.01.1999

Citation: V. N. Dubinin, V. Yu. Kim, “Averaging transformation of sets and functions on Riemann surfaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 5, 21–29; Russian Math. (Iz. VUZ), 45:5 (2001), 19–27

Citation in format AMSBIB
\Bibitem{DubKim01}
\by V.~N.~Dubinin, V.~Yu.~Kim
\paper Averaging transformation of sets and functions on Riemann surfaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 5
\pages 21--29
\mathnet{http://mi.mathnet.ru/ivm887}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1860654}
\zmath{https://zbmath.org/?q=an:0994.30007}
\elib{http://elibrary.ru/item.asp?id=9082786}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 5
\pages 19--27


Linking options:
  • http://mi.mathnet.ru/eng/ivm887
  • http://mi.mathnet.ru/eng/ivm/y2001/i5/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, V. Yu. Kim, “O pokrytii radialnykh otrezkov pri $p$-listnykh otobrazheniyakh kruga i koltsa”, Dalnevost. matem. zhurn., 7:1-2 (2007), 40–47  mathnet  elib
    2. V. N. Dubinin, “A new version of circular symmetrization with applications to $p$-valent functions”, Sb. Math., 203:7 (2012), 996–1011  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:139
    Full text:47
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019